# SDR SWAA2022021716066

- Difficulty date: June 13, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 41,830 hours, 24,757 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** (FCB) CORROSION AROUND FASTENER HOLES; FUSELAGE SKIN WHERE SCUFF PLATE ATTACHES B.S. 440-492.4. / REPAIRED FUSELAGE SKIN SCUFF PLATE ATTACH POINTS B.S 440 - 492.4 IAW EA 1-753-32899 REV IR AND ER 18-03111 REV IR
